# SDR USAA050596

- Difficulty date: May 6, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FORWARD BULKHEAD CHORD BUCKLED, AFT PRESS BULKHEAD STATION 1720, LOWER CHORD B/T S28R-29L.  CUT OUT DAMAGED CHORD AND SPLICED IN NEW SECTION PER SRM 53-80-08 FIG 201.  (M)
